Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Guţă, Mădălin and Kiukas, Jukka (2017) Information geometry and local asymptotic normality for multi-parameter estimation of quantum Markov dynamics. Journal of Mathematical Physics, 58 . 052201. ISSN 1089-7658

Guţă, Mădălin and Kiukas, Jukka (2015) Equivalence classes and local asymptotic normality in system identification for quantum Markov chains. Communications in Mathematical Physics, 335 (3). pp. 1397-1428. ISSN 1432-0916

This list was generated on Mon Jul 23 15:12:29 2018 UTC.